# SDR ASAA2017031420175

- Difficulty date: March 14, 2017
- Submitted: March 17, 2017
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 38,094 hours, 11,293 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 90201801902862
- Condition: No Test
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FIRE DETECTION TEST FAILS IN NORMAL AND LOOP A POSITION.  ACFT GROUNDED. REPLACED THE NR 1 ENGINE RT CORE , LT CORE &  TWO WIRE ON  EACH LUG, GROUND FUNCTIONAL CHECKED NORMAL IAW AMM 26-11-00-710-801 & ENGINE RUN-UP IDLE POWER FOR 15 MINUTES, OPS CHECKED NORMAL.
